# SDR DALA2022081005452

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 77,927 hours, 29,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End Bearing
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 FOUND 1L DOOR ROD END BEARING FOR GIRT BAR BROKEN. CORRECTIVE ACTION: REMOVED 1L DOOR ROD END BEARING. REPLACED 1L DOOR ROD END BEARING PER B757 AMM 52-11. OPS CHECK GOOD. (8796326)
